Advanced search
Start date
Betweenand

Martin j bohner | missouri university of Science and Technology - Estados Unidos

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BOHNER, MARTIN; FEDERSON, MARCIA; MESQUITA, JAQUELINE GODOY. Continuous dependence for impulsive functional dynamic equations involving variable time scales. Applied Mathematics and Computation, v. 221, p. 383-393, . (10/09139-3, 11/51745-0, 10/12673-1)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.